Ask an expert
Question

07 Mar 2004

Topamax
My wife is on a fairly high dose of topamax and she has started to complain that her eyes are being affected as in her sight. Is this a side affect?
Answer 365 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kelvin, it is definitely a possibility and the best would be for her to see her neurologist ASAP as it might be a sign that she is developing glaucoma. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote